Dr Ruadhaí Dervan

  • Royal Society University Research Fellow (Mathematics)

telephone: 01413306538
email: Ruadhai.Dervan@glasgow.ac.uk

Office 439, Mathematics & Statistics Building, University of Glasgow

Import to contacts

Biography

My website (which contains, for example, a full list of publications and much more information) is available at:

https://www.maths.gla.ac.uk/~rdervan/

 

Research interests

I research complex geometry, which is roughly the intersection of algebraic and differential geometry. I'm interested in both the analytic and algebro-geometric sides of complex geometry, and at the moment most of my work lies somewhere between the two.

 

Topics I'm currently interested in include Kähler geometry, moduli theory, birational geometry and geometric analysis, amongst others.

 

 

Research groups

Publications

List by: Type | Date

Jump to: 2024 | 2023 | 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2014
Number of items: 19.

2024

Dervan, R., McCarthy, J. B. and Sektnan, L. M. (2024) Z-critical connections and Bridgeland stability conditions. Cambridge Journal of Mathematics, 12(2), pp. 253-355. (doi: 10.4310/CJM.2024.v12.n2.a1)

2023

Dervan, R. and Legendre, E. (2023) Valuative stability of polarised varieties. Mathematische Annalen, 385(1-2), pp. 357-391. (doi: 10.1007/s00208-021-02313-4)

Dervan, R. (2023) Stability conditions for polarised varieties. Forum of Mathematics, Sigma, 11, e104. (doi: 10.1017/fms.2023.104)

2021

Dervan, R. and Sektnan, L. M. (2021) Optimal symplectic connections on holomorphic submersions. Communications on Pure and Applied Mathematics, 74(10), pp. 2132-2184. (doi: 10.1002/cpa.21930)

Dervan, R. and Sektnan, L. M. (2021) Moduli theory, stability of fibrations and optimal symplectic connections. Geometry and Topology, 25(5), pp. 2643-2697. (doi: 10.2140/gt.2021.25.2643)

Dervan, R. and Sektnan, L. M. (2021) Uniqueness of optimal symplectic connections. Forum of Mathematics, Sigma, 9, e18. (doi: 10.1017/fms.2021.15)

Dervan, R. and Sektnan, L. M. (2021) Hermitian Yang–Mills connections on blowups. Journal of Geometric Analysis, 31(1), pp. 516-542. (doi: 10.1007/s12220-019-00286-0)

2020

Dervan, R. (2020) K-semistability of optimal degenerations. Quarterly Journal of Mathematics, 71(3), pp. 989-995. (doi: 10.1093/qmathj/haaa012)

Dervan, R. and Székelyhidi, G. (2020) The Kähler–Ricci flow and optimal degenerations. Journal of Differential Geometry, 116(1), pp. 187-203. (doi: 10.4310/jdg/1599271255)

Dervan, R. and Sektnan, L. M. (2020) Extremal metrics on fibrations. Proceedings of the London Mathematical Society, 120(4), pp. 587-616. (doi: 10.1112/plms.12297)

2019

Dervan, R. and Keller, J. (2019) A finite dimensional approach to Donaldson’s J‑flow. Communications in Analysis and Geometry, 27(5), pp. 1025-1085. (doi: 10.4310/CAG.2019.v27.n5.a2)

Dervan, R. and Ross, J. (2019) Stable maps in higher dimensions. Mathematische Annalen, 374(3-4), pp. 1033-1073. (doi: 10.1007/s00208-018-1706-8)

2018

Dervan, R. (2018) Relative K-stability for Kähler manifolds. Mathematische Annalen, 372(3-4), pp. 859-889. (doi: 10.1007/s00208-017-1592-5)

2017

Dervan, R. and Ross, J. (2017) K-stability for Kähler manifolds. Mathematical Research Letters, 24(3), pp. 689-739. (doi: 10.4310/MRL.2017.v24.n3.a5)

2016

Dervan, R. (2016) Alpha invariants and coercivity of the Mabuchi functional on Fano manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, 25(4), pp. 919-934. (doi: 10.5802/afst.1515)

Dervan, R. (2016) On K-stability of finite covers. Bulletin of the London Mathematical Society, 48(4), pp. 717-728. (doi: 10.1112/blms/bdw029)

Codogni, G. and Dervan, R. (2016) Non-reductive automorphism groups, the Loewy filtration and K-stability. Annales de l’institut Fourier, 66(5), pp. 1895-1921. (doi: 10.5802/aif.3052)

Dervan, R. (2016) Uniform stability of twisted constant scalar curvature Kähler metrics. International Mathematics Research Notices, 2016(15), pp. 4728-4783. (doi: 10.1093/imrn/rnv291)

2014

Dervan, R. (2014) Alpha invariants and K-Stability for general polarizations of Fano varieties. International Mathematics Research Notices, 2015(16), pp. 7162-7189. (doi: 10.1093/imrn/rnu160)

This list was generated on Sat Jul 20 10:02:34 2024 BST.
Jump to: Articles
Number of items: 19.

Articles

Dervan, R., McCarthy, J. B. and Sektnan, L. M. (2024) Z-critical connections and Bridgeland stability conditions. Cambridge Journal of Mathematics, 12(2), pp. 253-355. (doi: 10.4310/CJM.2024.v12.n2.a1)

Dervan, R. and Legendre, E. (2023) Valuative stability of polarised varieties. Mathematische Annalen, 385(1-2), pp. 357-391. (doi: 10.1007/s00208-021-02313-4)

Dervan, R. (2023) Stability conditions for polarised varieties. Forum of Mathematics, Sigma, 11, e104. (doi: 10.1017/fms.2023.104)

Dervan, R. and Sektnan, L. M. (2021) Optimal symplectic connections on holomorphic submersions. Communications on Pure and Applied Mathematics, 74(10), pp. 2132-2184. (doi: 10.1002/cpa.21930)

Dervan, R. and Sektnan, L. M. (2021) Moduli theory, stability of fibrations and optimal symplectic connections. Geometry and Topology, 25(5), pp. 2643-2697. (doi: 10.2140/gt.2021.25.2643)

Dervan, R. and Sektnan, L. M. (2021) Uniqueness of optimal symplectic connections. Forum of Mathematics, Sigma, 9, e18. (doi: 10.1017/fms.2021.15)

Dervan, R. and Sektnan, L. M. (2021) Hermitian Yang–Mills connections on blowups. Journal of Geometric Analysis, 31(1), pp. 516-542. (doi: 10.1007/s12220-019-00286-0)

Dervan, R. (2020) K-semistability of optimal degenerations. Quarterly Journal of Mathematics, 71(3), pp. 989-995. (doi: 10.1093/qmathj/haaa012)

Dervan, R. and Székelyhidi, G. (2020) The Kähler–Ricci flow and optimal degenerations. Journal of Differential Geometry, 116(1), pp. 187-203. (doi: 10.4310/jdg/1599271255)

Dervan, R. and Sektnan, L. M. (2020) Extremal metrics on fibrations. Proceedings of the London Mathematical Society, 120(4), pp. 587-616. (doi: 10.1112/plms.12297)

Dervan, R. and Keller, J. (2019) A finite dimensional approach to Donaldson’s J‑flow. Communications in Analysis and Geometry, 27(5), pp. 1025-1085. (doi: 10.4310/CAG.2019.v27.n5.a2)

Dervan, R. and Ross, J. (2019) Stable maps in higher dimensions. Mathematische Annalen, 374(3-4), pp. 1033-1073. (doi: 10.1007/s00208-018-1706-8)

Dervan, R. (2018) Relative K-stability for Kähler manifolds. Mathematische Annalen, 372(3-4), pp. 859-889. (doi: 10.1007/s00208-017-1592-5)

Dervan, R. and Ross, J. (2017) K-stability for Kähler manifolds. Mathematical Research Letters, 24(3), pp. 689-739. (doi: 10.4310/MRL.2017.v24.n3.a5)

Dervan, R. (2016) Alpha invariants and coercivity of the Mabuchi functional on Fano manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, 25(4), pp. 919-934. (doi: 10.5802/afst.1515)

Dervan, R. (2016) On K-stability of finite covers. Bulletin of the London Mathematical Society, 48(4), pp. 717-728. (doi: 10.1112/blms/bdw029)

Codogni, G. and Dervan, R. (2016) Non-reductive automorphism groups, the Loewy filtration and K-stability. Annales de l’institut Fourier, 66(5), pp. 1895-1921. (doi: 10.5802/aif.3052)

Dervan, R. (2016) Uniform stability of twisted constant scalar curvature Kähler metrics. International Mathematics Research Notices, 2016(15), pp. 4728-4783. (doi: 10.1093/imrn/rnv291)

Dervan, R. (2014) Alpha invariants and K-Stability for general polarizations of Fano varieties. International Mathematics Research Notices, 2015(16), pp. 7162-7189. (doi: 10.1093/imrn/rnu160)

This list was generated on Sat Jul 20 10:02:34 2024 BST.

Grants

Royal Society University Research Fellowship (2020 - present).